# SDR CA191003024

- Difficulty date: July 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Faulted
- Location: Stall Protection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK, ON CLIMB OUT, INTERMITTENT STALL FAIL CAUTION MESSAGE.  CORRECTIVE ACTION: REMOVED AND REPLACED STALL PROTECTION COMPUTER W/A SERVICEABLE UNIT. (TC# 20191003024)
